Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Applications of Radon-Nikodým theorems to martingales of vector valued functions


Author: J. J. Uhl Jr.
Journal: Bull. Amer. Math. Soc. 75 (1969), 840-842
DOI: https://doi.org/10.1090/S0002-9904-1969-12319-0
MathSciNet review: 0245063
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. D. Chatterji, Martingales of Banach valued random variables, Bull. Amer. Math. Soc. 66 (1960), 395-398. MR 119242
  • 2. S. D. Chatterji, Comments on the martingale convergence theorem, Symposium on Probability Methods in Analysis, Loutraki, Greece, Springer-Verlag, New York, 1967. MR 220338
  • 3. J. L. Doob, Stochastic processes, Wiley Classics Library, John Wiley & Sons, Inc., New York, 1990. Reprint of the 1953 original; A Wiley-Interscience Publication. MR 1038526
  • 4. N. Dunford and J. T. Schwartz, Linear operators. Part I, Interscience, New York, 1958.
  • 5. A. Ionescu-Tulcea and C. Ionescu-Tulcea, Abstract ergodic theorems, Trans. Amer. Math. Soc. 107 (1963), 107-125. MR 150611
  • 6. K. Krickeberg, Convergence of martingales with a directed index set, Trans. Amer. Math. Soc. 83 (1956), 313-337. MR 91328
  • 7. M. Métivier, Martingales à valeurs vectorielles applications à la dérivation des mesures vectorielles, Ann. Inst. Fourier (Grenoble) 17 (1967), 175-208. MR 247663
  • 8. M. A. Rieffel, The Radon-Nikodým theorem for the Bochner integral, Trans. Amer. Math. Soc. 131 (1968), 466-487. MR 222245
  • 9. F. S. Scalora, Abstract martingale convergence theorems, Pacific J. Math. 11 (1961), 347-374. MR 123356
  • 10. J. J. Uhl, Jr., The Radon-Nikodým theorem and the mean convergence of Banach space valued martingales, Proc. Amer. Math. Soc. 21 (1969), 139-144. MR 238364


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12319-0

American Mathematical Society